ID 37449
file
k6550_3.pdf 206 KB
k6550_1.pdf 116 KB
k6550_2.pdf 206 KB
title alternative
複素双曲空間の等質polar foliation の幾何
creator
Kubo, Akira
NDC
Mathematics
language
eng
nii type
Thesis or Dissertation
HU type
Doctoral Theses
DCMI type
text
format
application/pdf
text version
ETD
relation references
Akira Kubo; Geometry of homogeneous polar foliations of complex hyperbolic spaces; Hiroshima Math. J. Volume 45, Number 1 (2015), 109-123.
relation references URL
https://projecteuclid.org/euclid.hmj/1428365055
grantid
甲第6550号
degreeGrantor
広島大学(Hiroshima University)
degreename Ja
博士(理学)
degreename En
Doctor of Science
degreelevel
doctoral
date of granted
2014-12-22
department
Graduate School of Science